MathSciNet Relay Station
MathSciNet bibliographic data
MR2439502 (2009f:65129) 65H10 (65K10)
Kelley, C. T.; Liao, Li-Zhi; Qi, Liqun; Chu, Moody T.; Reese, J. P.; Winton, C. Projected pseudotransient continuation. SIAM J. Numer. Anal. 46 (2008), no. 6, 3071–3083.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement